Applied Mathematics

Vol.6 No.2(2015), Paper ID 53838, 7 pages

DOI:10.4236/am.2015.62029

 

Idempotent and Regular Elements of the Complete Semigroups of Binary Relations of the Class ∑3(X,9)

 

Barış Albayrak, Neşet Aydın

 

Çanakkale Onsekiz Mart University, Çanakkale, Turkey
Çanakkale Onsekiz Mart University, Çanakkale, Turkey

 

Copyright © 2015 Barış Albayrak, Neşet Aydın et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Albayrak, B. and Aydın, N. (2015) Idempotent and Regular Elements of the Complete Semigroups of Binary Relations of the Class ∑3(X,9). Applied Mathematics, 6, 312-318. doi: 10.4236/am.2015.62029.

Copyright © 2022 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.